# SDR ABXA9600066

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5770138
- Condition: Cracked
- Location: Ws 207.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED LEFT WING STATION 207.500 INBOARD OF STUB WING ANGLE AND NR 3 LEADING EDGE SLAT INBOARD INTERIOR END CRACKED.  REPAIRED FORMER ATTACH ANGLE, PYLON STUB WING AT STATION 207.500 IAW ABX REA D857-12693MR.
